# SDR DALA2025072205503

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 31,939 hours, 13,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7361486) DURING SVC FOUND AFT LH AND RT OVERWINGS EMERGENCY EXIT LIGHT INOP. BAD FUSE AT BATTERY PACKA AT M01695.REPLACE FUSE PER WDM 33-51. OPS CK NORMAL.
